Stationary distribution and extinction of a stochastic SEIR epidemic model with standard incidence
Qun Liu,
Daqing Jiang,
Ningzhong Shi,
Tasawar Hayat and
Bashir Ahmad
Physica A: Statistical Mechanics and its Applications, 2017, vol. 476, issue C, 58-69
Abstract:
In this paper, we consider a stochastic SEIR epidemic model with standard incidence. By constructing suitable stochastic Lyapunov functions, we establish sufficient conditions for the existence of ergodic stationary distribution to the model. Our result does not depend on the positive endemic equilibrium E∗ of the deterministic system, which improves the previous result to a greater extent. Moreover, we also establish sufficient conditions for extinction of the disease.
Keywords: Stochastic SEIR epidemic model; Stationary distribution; Extinction; Lyapunov function (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117301760
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:476:y:2017:i:c:p:58-69
DOI: 10.1016/j.physa.2017.02.028
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().